# SDR SWAA2016030249584

- Difficulty date: February 20, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD TRACK 3 FAIRING ANGLE CRACKED, UPPER POSITION INTERNAL AREA.  R & R ANGLE IAW SRM & DWG.
